# SDR A6WR95041

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 7160 · Engine Air Intake System
- Part: Fan Frame
- Part number: 2063010R16
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON NR 2 ENGINE MAIN FAN FRAME ON TRAILING EDGES OF STRUTS AND AT AFT FIREPROOF BULKHEAD SPLIT-LINE.  REMOVED CORROSION, TREATED AND PAINTED AFFECTED SURFACES.  (X)
